Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1896154, 8 pages
http://dx.doi.org/10.1155/2016/1896154
Research Article

Certain Geometric Properties of Normalized Wright Functions

1Department of Mathematics, Government College University Faisalabad, Faisalabad, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Wah Cantt, Pakistan

Received 15 October 2016; Accepted 4 December 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Mohsan Raza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Dharmendra Kumar Singh, and Priyanka Umaro, “Fractional calculus of wright function with Raizada polynomial,” Progress in Fractional Differentiation and Applications, vol. 4, no. 3, pp. 229–246, 2018. View at Publisher · View at Google Scholar
  • Muhey U. Din, Mohsan Raza, Saqib Hussain, and Maslina Darus, “Certain Geometric Properties of Generalized Dini Functions,” Journal of Function Spaces, vol. 2018, pp. 1–9, 2018. View at Publisher · View at Google Scholar
  • Dorina Răducanu, “Geometric Properties of Mittag-Leffler Functions,” Models and Theories in Social Systems, vol. 179, pp. 403–415, 2018. View at Publisher · View at Google Scholar
  • Mohsan Raza, and Muhey U. Din, “Close-to-convexity of q-Mittag-Leffler functions,” Comptes Rendus de L'Academie Bulgare des Sciences, vol. 71, no. 12, pp. 1581–1591, 2018. View at Publisher · View at Google Scholar
  • Hari M. Srivastava, Nazar Khan, Maslina Darus, Muhammad Tariq Rahim, Qazi Zahoor Ahmad, and Yousra Zeb, “Properties of Spiral-Like Close-to-Convex Functions Associated with Conic Domains,” Mathematics, vol. 7, no. 8, pp. 706, 2019. View at Publisher · View at Google Scholar
  • Khurshid Ahmad, Saima Mustafa, Muhey Din, Shafiq ur Rehman, Mohsan Raza, and Muhammad Arif, “On Geometric Properties of Normalized Hyper-Bessel Functions,” Mathematics, vol. 7, no. 4, pp. 316, 2019. View at Publisher · View at Google Scholar
  • Saima Mushtaq, Mohsan Raza, and Muhey Din, “Certain Geometric Properties of Lommel and Hyper-Bessel Functions,” Mathematics, vol. 7, no. 3, pp. 240, 2019. View at Publisher · View at Google Scholar
  • Nizami Mustafa, Veysel Nezir, and Hemen Dutta, “Geometric Properties of Normalized Wright Functions,” Computational and Information Technologies in Science, Engineering and Education, vol. 998, pp. 723–790, 2019. View at Publisher · View at Google Scholar